Two Inequalities for Means

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (1) 1987, pp. 11–16
(Received: 1985-09-10 )

H. Alzer

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Two Inequalities for Means

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.